A

  • Ahmadi Shali, Jafar Convergence of Integro Quartic and Sextic B-Spline interpolation [Volume 10, Issue 1, 2018, Page 97-108]

  • Alijani, Azadeh Similar generalized frames [Volume 10, Issue 1, 2018, Page 17-28]

  • Alizadeh Afrouzi, Ghasem Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Page 47-60]

  • Asghary, Nasim Convergence of Integro Quartic and Sextic B-Spline interpolation [Volume 10, Issue 1, 2018, Page 97-108]

B

  • Bajravani, Ali $L$-Topological Spaces [Volume 10, Issue 1, 2018, Page 119-133]

  • Biswas, Tanmay On $L^*$-proximate order of meromorphic function [Volume 10, Issue 1, 2018, Page 29-35]

C

  • Chandrasekar, Veerappan Fuzzy $e$-regular spaces and strongly $e$-irresolute mappings [Volume 10, Issue 1, 2018, Page 135-156]

D

  • Datta, Sanjib On $L^*$-proximate order of meromorphic function [Volume 10, Issue 1, 2018, Page 29-35]

F

  • Farokhi-Ostad, Javad Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Page 61-71]

G

  • Ghorbani, Horieh Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Page 47-60]

H

  • Haghighi, Ahmadreza Convergence of Integro Quartic and Sextic B-Spline interpolation [Volume 10, Issue 1, 2018, Page 97-108]

  • Hojat Ansari, Arslan Some fixed point theorems for $C$-class functions in $b$-metric spaces [Volume 10, Issue 1, 2018, Page 85-96]

J

  • Janfada, Ali Reza Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Page 61-71]

  • Janfada, Mohammad $C^{*}$-semi-inner product spaces [Volume 10, Issue 1, 2018, Page 73-83]

M

N

  • Nasiri, Leila The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions [Volume 10, Issue 1, 2018, Page 37-46]

  • Nazari, Narges On generalized topological molecular lattices [Volume 10, Issue 1, 2018, Page 1-15]

  • Niknam, Asadollah $C^{*}$-semi-inner product spaces [Volume 10, Issue 1, 2018, Page 73-83]

P

  • Parimala, Somasundaram Fuzzy $e$-regular spaces and strongly $e$-irresolute mappings [Volume 10, Issue 1, 2018, Page 135-156]

R

  • Razani, Abdolrahman Some fixed point theorems for $C$-class functions in $b$-metric spaces [Volume 10, Issue 1, 2018, Page 85-96]

S

  • Sameripour, Ali The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions [Volume 10, Issue 1, 2018, Page 37-46]

  • Shamsi Gamchi, Saeedeh $C^{*}$-semi-inner product spaces [Volume 10, Issue 1, 2018, Page 73-83]

  • Soleymani, Elham Convergence of Integro Quartic and Sextic B-Spline interpolation [Volume 10, Issue 1, 2018, Page 97-108]

  • Swaminathan, Ayyarasu Somewhat pairwise fuzzy $lpha$-irresolute continuous mappings [Volume 10, Issue 1, 2018, Page 109-118]

T

  • Taghavi, Ali Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Page 47-60]